# SDR CALA2022020400309

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737900
- Aircraft serial: 42817
- Aircraft time: 27,015 hours, 9,644 cycles
- System (JASC): 2701 · Control Column Section
- Part: Steering Sys
- Part number: NA
- Part serial: NA
- Condition: Uncontrollable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEBRIEFED THE CAPT..WITH THE AUTO PILOT OFF, WHEN YOKE IS RELEASED THE AIRCRAFT GOES TO 1 UNIT LEFT WING DOWN. WITH CONTROL YOKE HELD CENTERED, AIRCRAFT FLY''S STRAIGHT. IT FEELS LIKE A SPRING FORCE IS DRIVING THE YOKE LEFT WING DOWN WHEN RELEASED FROM CENTER. LOCKED FOR SIGNOFF UNLOCKING FOR SIGNOFF PERFORMED FIM TASK 27-11-00 TASK 810. NO DEFECTS NOTED AT THIS TIME.
